Jump to content
You are a guest user Click to join the site

Welcome Guest

Welcome to drugbuyersguide, like most online communities you must register to view or post in our community, but don't worry this is a simple free process that requires minimal information for you to signup. Be apart of Drug Buyers Guide Forum by signing in or creating an account.

  • Start new topics and reply to others
  • Subscribe to topics and forums to get email updates
  • Get your own profile page and make new friends
  • Send personal messages to other members.

Recommended Posts

  • Sapphire Sponsor
drjimmy1964

Has anyone ever had any weird skin reactions to anti anxiety meds ?  Did u resolve it without having to stop usz1ng?? 

Not trying to be gross but in my mid-50’s. And  I I noticed small patch of what’ seems to be  like a rash & acne on forehead   but won’t go away.    It doesn’t worsen and won’t go away with  clearasil. Never had zits as a kid or at any point just few weeks now. First time ever 
 

I do read a KP1N book almost nightly to help me sleep.   I have [email protected]_ox I could change to and see . I had googled “skiN reactions to RX [email protected]” and saw that Anti anxiety meds could do this. I was curious to see if Ocks-_see  or Perki-ins was there but I didn’t see that just Anxiety. 
I have to revisit that post to seek out specific 

just curious (thanks Mod for allowing this if you are ok with it) 

Link to post
Share on other sites
  • 2 weeks later...
  • V.I.P Member
DoomKitty

I have read that rashes are more common with kl0ns in woman around the age of 60 and over so its possible its a developed allergy or side effect.  i would imagine a docs would switch you to a different benz to see if it goes away?  Maybe the allergy is just to that specific one and not the class as a whole.  It goes without saying that if youve been reading that particular book for a while, immediate discontinuation is not advised, so trying a dif one would be the first step i would take.   Let us know how it goes.

Link to post
Share on other sites
  • 2 weeks later...
  • RUBY Sponsor
Handsley

@drjimmy1964, I just started getting this as well.  I have a large red patch on one part of my forehead that feels like sunburn and another part that has a few acne spots.  I have never, ever had a problem with acne.  I changed to a different brand of soap and thought that was it, but it's a strange coincidence.   I have upped my dose lately, but now think I should start weaning down because of what you said.  I hope yours gets better.  

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...